On the hypergroups with four proper pairs and without scalars
Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 67-109.
@article{AMBP_1996__3_2_67_0,
     author = {Mario De Salvo and Domenico Freni and Giovanni Lo Faro},
     title = {On the hypergroups with four proper pairs and without scalars},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {67--109},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {2},
     year = {1996},
     zbl = {0869.20049},
     mrnumber = {1435317},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_67_0/}
}
TY  - JOUR
AU  - Mario De Salvo
AU  - Domenico Freni
AU  - Giovanni Lo Faro
TI  - On the hypergroups with four proper pairs and without scalars
JO  - Annales mathématiques Blaise Pascal
PY  - 1996
DA  - 1996///
SP  - 67
EP  - 109
VL  - 3
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_67_0/
UR  - https://zbmath.org/?q=an%3A0869.20049
UR  - https://www.ams.org/mathscinet-getitem?mr=1435317
LA  - en
ID  - AMBP_1996__3_2_67_0
ER  - 
%0 Journal Article
%A Mario De Salvo
%A Domenico Freni
%A Giovanni Lo Faro
%T On the hypergroups with four proper pairs and without scalars
%J Annales mathématiques Blaise Pascal
%D 1996
%P 67-109
%V 3
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1996__3_2_67_0
Mario De Salvo; Domenico Freni; Giovanni Lo Faro. On the hypergroups with four proper pairs and without scalars. Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 67-109. https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_67_0/

[1] Bruck R.H. : A survey of binary systems, Springer-Verlag (1966). | MR | Zbl

[2] Corsini P. : Prolegomena of hypergroup theory, Aviani Editore, Udine, (1993). | MR | Zbl

[3] Freni D., Gutan M., Sureau Y. : Sur le groupe des scalaires d'un hypergroupe, submitted.

[4] Gutan C., Gutan M. : Hypergroupes commutatifs infinis, Atti Sem.Mat.Fis.Univ. Modena, 33 (1984), 155-159. | MR | Zbl

[5] Gutan M. : Hypergroupes infinis ayant un nombre fini d'hyperproduits propres, Rendiconti del Circolo Matematico di Palermo, 43 (1994). | MR | Zbl